# SDR CALA2025070706241

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 90,075 hours, 14,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - ALL EMERGENCY LIGHT FROM PREMIUM SEAT AISLE DOES NOT COMES ON PERFORMED WDM 33-51-11-901 FOUND M6758 AND M6759 EMER LTS POWER SUPPLY WITH LOW BATTERY CHARGE. REPLACED BATTERIES AS REF AMM 33-51-07-022-005-001, AFTER DONE TEST ITEM OK.
